Breast Cancer Question

6 medium

Has anyone had neuropathy that’s worse a year after chemo treatment?

Has anyone had neuropathy that’s worse a year after chemo treatment?

Partway through my 12 Taxol treatments, I began having pins and needles in my hands and feet. Over the next 8 months or so, it spread down my fingers to my wrists. I took Gabapentin but that did nothing so the neurologist put me on alpha lipoic acid 600mg per day. It seemed to get better slightly over the next 6 months. In the last 6 weeks it has gotten SO much worse that my right hand and fingers hurt 24/7. If they’re not hurting, they’re numb.… read more

posted 10 months ago
3 mini
A MyBCTeam Member said:

I would say it can take awhile to start feeling better from neuropathy. Each person is so different it seems, in how they respond to certain meds. I… read more

posted about 1 month ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in

Welcome back!

Log in to gain access to the thousands of comments being shared on MyBCTeam.

log in
×